Embeddings of n-dimensional locally compact metric spaces to 2n-manifolds.
Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 193-209
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1991__68_1_167158,
author = {Juoni Luukkainen},
title = {Embeddings of n-dimensional locally compact metric spaces to 2n-manifolds.},
journal = {Mathematica Scandinavica},
pages = {193--209},
year = {1991},
volume = {68},
number = {1},
zbl = {0723.54013},
url = {http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167158/}
}
Juoni Luukkainen. Embeddings of n-dimensional locally compact metric spaces to 2n-manifolds.. Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 193-209. http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167158/